Loading...
Loading...

Go to the content (press return)

Controllability of continuous bimodal linear systems

Author
Ferrer, J.; Pacha, Juan R; Peña, M.
Type of activity
Journal article
Journal
Mathematical problems in engineering
Date of publication
2013-05-01
Volume
2013
First page
1
Last page
14
DOI
https://doi.org/10.1155/2013/342548 Open in new window
Repository
http://hdl.handle.net/2117/19661 Open in new window
URL
http://www.hindawi.com/journals/mpe/2013/342548/ Open in new window
Abstract
We consider bimodal linear systems consisting of two linear dynamics acting on each side of a given hyperplane, assuming continuity along the separating hyperplane. We prove that the study of controllability can be reduced to the unobservable case, and for these ones we obtain a simple explicit characterization of controllability for dimensions 2 and 3, as well as some partial criteria for higher dimensions We consider bimodal linear systems consisting of two linear dynamics acting on each side ...
Citation
Ferrer, J.; Pacha, J.; Peña, M. Controllability of continuous bimodal linear systems. "Mathematical problems in engineering", 01 Maig 2013, vol. 2013, p. 1-14.
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach
SD - UPC Dynamical Systems

Participants

Attachments